| Model Number |
DIB00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the surgeon inserted a preloaded monofocal lens and noticed a scratch on it.The lens was subsequently removed during the same procedure, which did not require an enlarged incision, sutures, or vitrectomy.There was a 15-minute delay in the procedure.The patient is doing well.No further information is available.